Alert archive / Mississippi / Special Weather Statements in 2015

Special Weather Statement, NWS Jackson, MS

June 8, 2015Holmes County, Mississippi

NWS Jackson, MS issued this special weather statement at Jun 8, 2015, 7:21 PM CDT for Holmes County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2015, 7:21 PM CDT (00:21 UTC)
Expired
Jun 8, 2015, 7:45 PM CDT
In force
24 min
Issued by
NWS Jackson, MS

County Holmes County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 92 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 473 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
473 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1622 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

679 
WWUS84 KJAN 090021
SPSJAN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
721 PM CDT MON JUN 8 2015
 
MSZ036-090045-
HOLMES MS-
721 PM CDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HOLMES COUNTY UNTIL 745
PM CDT...

AT 721 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER HOWARD...OR 10 MILES EAST OF THORNTON...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BROZVILLE AROUND 730 PM CDT.
  LEXINGTON AROUND 735 PM CDT.
  FRANKLIN AND BOWLING GREEN AROUND 745 PM CDT.

LAT...LON 3322 8978 3313 8980 3312 8980 3311 8982
      3308 8983 3307 8982 3306 8984 3304 8984
      3300 8988 3297 8989 3303 9023 3321 9022
      3323 8980
TIME...MOT...LOC 0021Z 280DEG 20KT 3311 9015 

$$

DB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jun 8, 4:25 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jun 8, 4:25 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
425 PM CDT MON JUN 8 2015

.LATE THIS AFTERNOON THROUGH TUESDAY NIGHT...

A SHORTWAVE TROUGH IS CROSSING THE MID SOUTH REGION THIS AFTN AND
COMBINING WITH PRECIPITABLE WATER AIRMASS OF 1.6-1.8 INCHES AND
MIXED LAYER CAPE OF ~2000 J/KG TO PRODUCE SCATTERED SHOWER/TSTM
ACTIVITY MAINLY OVER THE NORTHWEST HALF OF THE ARKLAMISS. PER
PREVIOUS DISCUSSIONS...THERE IS SUFFICIENT DEEP LAYER FLOW (~25KTS)
TO ORGANIZE STORMS INTO MULTICELL CLUSTER/SEGMENTS NORTH...BUT THUS
FAR NOT SEEING MUCH ORGANIZATION AND STORMS HAVE REMAIN MOSTLY BELOW
STRONG LEVELS TO THIS POINT.

NOW...STEEPER MID LEVEL LAPSE RATES WITH VERTICAL TOTALS INCREASING
TO > 26 ARE EXPECTED BY 00Z ALONG THE HIGHWAY 82 CORRIDOR WHERE THE
GREATER THREAT FOR STRONG/SVR STORMS EXISTS. AS THE TROUGH AXIS
APPROACHES LATER THIS EVENING...STORMS MAY BECOME BETTER ORGANIZED
RESULTING IN GREATER RISK FOR STRONG/SEVERE WIND GUSTS NORTH OF THE
I-20 CORRIDOR...SO HAVE CONTINUED TO FOLLOW HIGHER POPS AND KEPT THE
HWO/GRAPHIC GOING FOR THIS THREAT FOR LATE AFTN EVENING. WHILE THERE
SHOULD BE A NOCTURNAL DOWNWARD TREND WITH CONVECTIVE INTENSITY/
COVERAGE...LARGE SCALE FORCING/MOISTURE COULD BE SUFFICIENT TO
MAINTAIN RAIN CHANCES THROUGH MOST OF THE NIGHT.

AS WE GO INTO TUESDAY/TUESDAY NIGHT...STRONG MID LEVEL
SUBSIDENCE/DRYING WILL GREATLY REDUCE SHOWER/TSTM CHANCES OVER
NORTHERN PORTIONS OF THE FORECAST AREA. AND ANY STRONG/SEVERE STORM
POTENTIAL SHOULD BE MOSTLY CONFINED TO LOCATIONS SOUTH OF THE
INTERSTATE 20 CORRIDOR WHERE RELATIVELY STEEPER LAPSE RATES
INCREASING VERTICAL TOTALS TO ABOVE 26 WILL EXIST. WILL CONTINUE TO
HOLD OFF ON ANY HWO/GRAPHIC MENTION OF THIS THREAT WITH THE
EXPECTATION THAT MUCH COULD CHANGE DEPENDING ON OVERNIGHT CONVECTIVE
EVOLUTION. IN ANY CASE...THE THREAT LOOKS RATHER MARGINAL GIVEN
LESS SYNOPTIC INFLUENCE ASSOCIATED WITH SHEARING TROUGH AXIS. /EC/

LONG TERM (WEDNESDAY THROUGH SUNDAY)...GFS/ECMWF ARE SIMILAR WITH
THE MID LEVEL FLOW PATTERN AT THE BEGINNING OF THE PERIOD WITH WEAK
TROF AXIS EXTENDING FROM THE EAST COAST SW INTO THE GULF OF MEXICO.
THIS RESULTS IN THE FORECAST AREA BEING IN LIGHT NORTHERLY FLOW.
RIDGING OFF THE EAST COAST SHOULD ALLOW TAIL OF TROF AXIS OVER THE
GULF TO PINCH OFF INTO A WEAK COLD CORE LOW...CUTOFF FROM THE
WESTERLIES. AS THIS SYSTEM SLOWLY SPINS ABOUT...WEAK SHORTWAVES LOOK
TO PERIODICALLY ROTATE IN. IT IS NOT UNTIL SUNDAY THAT RIDGING OVER
THE SE STATES WILL BECOME STRONG ENOUGH TO FORCE THIS MID LEVEL
WEAKNESS WESTWARD INTO THE WESTERN GULF.

AT THE SURFACE...ACCORDING TO THE OPS GFS THERE WILL BE A WEAK
BOUNDARY STRETCHED OUT ACROSS CENTRAL SECTIONS WEDNESDAY WITH
CONSIDERABLY LOWER DEWPOINTS IN THE NORTH AND AN ENHANCED CONVECTIVE
COVERAGE IN THE SOUTH. THERE IS NO EVIDENCE OF THIS IN THE ECMWF.
THE OPS GFS APPEARS TO BE A DRY OUTLIER FOR NORTHERN PORTIONS OF THE
AREA WHEN COMPARED TO THE OTHER ENSEMBLE MEMBERS. THIS PROBABLY
OWING TO THE VARIABILITY OF FRONTAL POSITIONS IF IT EVEN EVER
EVENTUALLY GETS THIS FAR SOUTH. REGARDLESS...THE FRONT WILL HAVE
DISSOLVED OR JUMPED FAR ENOUGH TO THE NORTH BY THURSDAY AFTERNOON
FOR PW VALUES TO APPROACH 1.75-2 INCHES. THE WARM JUNE SUN SHOULD
EASILY BE ABLE EXPLOIT THIS TROPICAL TYPE MOISTURE FOR A BETTER THAN
NORMAL COVERAGE OF CONVECTION. ALSO...LIGHT WIND PROFILES/SLOW
CONVECTIVE MOVEMENTS WILL EASILY ALLOW FOR LOCALLY HEAVY RAINFALL.
WITH LITTLE CHANGE IN THE OVERALL FLOW PATTERN...EXPECT THIS
DIURNALLY DRIVEN CONVECTIVE SCENARIO TO CONTINUE THROUGH THE END OF
THE PERIOD./26/

&&

AVIATION...SCATTERED THUNDERSTORMS WILL IMPACT THE TAF SITES LATE
THIS AFTERNOON INTO THE OVERNIGHT HOURS. INITIALLY HANDLED THEM WITH
VCTS AND WILL HAVE TO MAKE AMENDMENTS AS STORMS IMPACT EACH SITE.
OUTSIDE OF STORMS...EXPECT MAINLY VFR CONDITIONS THROUGH 18Z
WEDNESDAY. /SW/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       72  89  70  89 /  57  55  34  40
MERIDIAN      71  87  69  88 /  59  59  34  45
VICKSBURG     71  90  70  89 /  53  48  32  38
HATTIESBURG   73  88  71  86 /  40  66  40  58
NATCHEZ       71  87  71  87 /  32  57  38  48
GREENVILLE    72  91  72  90 /  42  26  14  21
GREENWOOD     72  89  70  89 /  51  37  20  25

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

EC/26/SW
Hazardous weather outlook, Jun 8, 3:03 PM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
303 PM CDT MON JUN 8 2015

ARZ074-075-MSZ018-019-025>038-092015-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-
303 PM CDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND
NORTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS
AFTERNOON INTO THIS EVENING MAINLY ALONG AND NORTH OF THE
HIGHWAY 82 CORRIDOR. DAMAGING WIND GUSTS TO AROUND 60 MPH
WILL BE THE PRIMARY THREAT WITH ANY SEVERE STORMS THAT
DEVELOP...BUT SMALL HAIL IS ALSO POSSIBLE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

LAZ007>009-015-016-023>026-MSZ039>066-072>074-092015-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON-FRANKLIN-
CATAHOULA-TENSAS-CONCORDIA-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-
NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
303 PM CDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

23

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 8, 2:42 PM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
242 PM CDT MON JUN 8 2015

MSZ042-043-082015-
YAZOO MS-MADISON MS-
242 PM CDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MADISON AND EAST
CENTRAL YAZOO COUNTIES UNTIL 315 PM CDT...

AT 242 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MIDWAY...OR 15 MILES EAST OF YAZOO CITY...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  VAUGHAN AND WAY AROUND 255 PM CDT.
  CAMERON AROUND 310 PM CDT.
  CAMDEN AROUND 315 PM CDT.

LAT...LON 3288 8997 3288 8974 3267 8975 3273 9027
      3290 9023 3291 9006
TIME...MOT...LOC 1942Z 270DEG 29KT 3282 9015

DB
Special weather statement, Jun 8, 4:54 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
454 PM CDT MON JUN 8 2015

LAZ023-082230-
FRANKLIN LA-
454 PM CDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FRANKLIN PARISH UNTIL
530 PM CDT...

AT 454 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MANGHAM...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WINNSBORO AROUND 500 PM CDT.
  CROWVILLE AROUND 515 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BASKIN.

LAT...LON 3219 9182 3221 9182 3225 9177 3233 9176
      3234 9147 3232 9147 3232 9150 3229 9150
      3230 9153 3225 9152 3225 9156 3223 9154
      3224 9151 3221 9155 3220 9149 3212 9150
      3215 9185 3217 9185
TIME...MOT...LOC 2154Z 273DEG 25KT 3224 9178

DB
Special weather statement, Jun 8, 5:02 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
502 PM CDT MON JUN 8 2015

LAZ025-MSZ053-082230-
TENSAS LA-CLAIBORNE MS-
502 PM CDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TENSAS PARISH IN
NORTHEASTERN LOUISIANA AND WEST CENTRAL CLAIBORNE COUNTIES UNTIL 530
PM CDT...

AT 501 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR NEWELLTON...OR 23 MILES EAST OF WINNSBORO...MOVING EAST AT 30
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LAKE BRUIN AROUND 510 PM CDT.
  NEWELLTON AND SOMERSET AROUND 515 PM CDT.

LAT...LON 3217 9141 3219 9117 3215 9117 3213 9116
      3212 9111 3213 9110 3213 9107 3212 9103
      3210 9100 3210 9098 3193 9099 3199 9142
TIME...MOT...LOC 2201Z 273DEG 24KT 3209 9133

DB
Special weather statement, Jun 8, 7:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
721 PM CDT MON JUN 8 2015

MSZ036-090045-
HOLMES MS-
721 PM CDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HOLMES COUNTY UNTIL 745
PM CDT...

AT 721 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER HOWARD...OR 10 MILES EAST OF THORNTON...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BROZVILLE AROUND 730 PM CDT.
  LEXINGTON AROUND 735 PM CDT.
  FRANKLIN AND BOWLING GREEN AROUND 745 PM CDT.

LAT...LON 3322 8978 3313 8980 3312 8980 3311 8982
      3308 8983 3307 8982 3306 8984 3304 8984
      3300 8988 3297 8989 3303 9023 3321 9022
      3323 8980
TIME...MOT...LOC 0021Z 280DEG 20KT 3311 9015

DB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 1:22 AM CDTSpecial Weather StatementJANClay23 min
Jun 9, 1:53 AM CDTSpecial Weather StatementJANBolivar52 min
Jun 9, 2:12 AM CDTSpecial Weather StatementJANWebster48 min
Jun 9, 2:27 AM CDTSpecial Weather StatementJANLeake48 min
Jun 9, 2:29 AM CDTSpecial Weather StatementJANLowndes46 min
Jun 9, 2:44 AM CDTSpecial Weather StatementJANBolivar46 min
Jun 9, 2:55 AM CDTSpecial Weather StatementJANChoctaw, Winston50 min
Jun 9, 3:27 AM CDTSpecial Weather StatementJANLeake, Neshoba48 min
Jun 9, 3:32 AM CDTFlash Flood WarningJANLeake3 hr
Jun 9, 3:33 AM CDTSpecial Weather StatementJANCarroll42 min
Jun 9, 4:03 AM CDTFlash Flood WarningJANCarroll, Leflore3 hr
Jun 9, 4:06 AM CDTSpecial Weather StatementJANHolmes39 min
Jun 9, 4:13 AM CDTSpecial Weather StatementJANNeshoba47 min
Jun 9, 4:31 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo59 min
Jun 9, 5:16 AM CDTSpecial Weather StatementJANSimpson29 min
Jun 9, 5:26 AM CDTFlash Flood WarningJANJefferson Davis, Lawrence, Simpson3 hr
Jun 9, 5:54 AM CDTSpecial Weather StatementJANLawrence36 min
Jun 9, 6:23 AM CDTFlash Flood WarningJANJefferson Davis, Lawrence2 hr
Jun 9, 6:29 AM CDTSpecial Weather StatementJANJones46 min
Jun 9, 6:38 AM CDTSpecial Weather StatementJANSmith37 min
Jun 9, 6:53 AM CDTSpecial Weather StatementJANMarion37 min
Jun 9, 7:01 AM CDTSpecial Weather StatementJANLincoln44 min
Jun 9, 7:43 AM CDTFlash Flood WarningJANLawrence, Lincoln2 hr
Jun 9, 7:47 AM CDTSpecial Weather StatementJANMarion28 min
Jun 9, 8:27 AM CDTAreal Flood WarningJANJefferson Davis, Lawrence, Simpson3 hr
Jun 9, 10:53 AM CDTSpecial Weather StatementJANFranklin37 min
Jun 9, 1:05 PM CDTSpecial Weather StatementJANHinds40 min
Jun 9, 1:49 PM CDTSpecial Weather StatementJANYazoo26 min
Jun 9, 2:45 PM CDTSevere Thunderstorm WarningJANCopiah45 min
Jun 9, 2:50 PM CDTSpecial Weather StatementJANWarren40 min
Jun 9, 2:54 PM CDTSevere Thunderstorm WarningJANWarren36 min
Jun 9, 2:55 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott50 min
Jun 9, 2:59 PM CDTSevere Thunderstorm WarningJANIssaquena46 min
Jun 9, 3:06 PM CDTSpecial Weather StatementJANHinds24 min
Jun 9, 3:35 PM CDTSpecial Weather StatementJANClaiborne25 min
Jun 9, 3:51 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Warren54 min
Jun 9, 4:00 PM CDTSpecial Weather StatementJANScott15 min
Jun 9, 4:01 PM CDTSpecial Weather StatementJANSharkey29 min
Jun 9, 4:31 PM CDTFlash Flood WarningJANClaiborne, Copiah, Hinds, Warren3 hr
Jun 9, 4:36 PM CDTSpecial Weather StatementJANHinds24 min
Jun 9, 4:47 PM CDTSpecial Weather StatementJANClaiborne, Hinds43 min
Jun 9, 5:12 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson48 min
Jun 9, 2:00 PM CDTSpecial Weather StatementJANConcordia30 min
Jun 9, 2:36 PM CDTSpecial Weather StatementJANCatahoula24 min
Jun 9, 4:39 PM CDTSevere Thunderstorm WarningJANEast Carroll, Madison, Richland, West Carroll36 min
Jun 9, 5:32 PM CDTSevere Thunderstorm WarningJANMadison43 min
Jun 9, 5:58 PM CDTSpecial Weather StatementJANRichland32 min
Jun 9, 6:03 PM CDTSpecial Weather StatementJANFranklin42 min
Jun 9, 6:33 PM CDTSpecial Weather StatementJANFranklin27 min
Jun 9, 4:33 AM CDTSpecial Weather StatementJANAshley42 min
Jun 9, 2:28 PM CDTSpecial Weather StatementJANAshley32 min

Nearby

Special Weather Statements in Mississippi, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.